SciELO - Scientific Electronic Library Online

 
vol.24 número1Resultados a Longo Prazo da Disseção Endoscópica da Submucosa Gástrica: Foco nas Lesões Metácronas e na Abordagem da Resseção Não CurativaSíndrome da Artéria Mesentérica Superior: Quando a Perda Ponderal Se Torna um Problema e o Aumento de Peso a Solução! índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Não possue artigos similaresSimilares em SciELO

Compartilhar


GE-Portuguese Journal of Gastroenterology

versão impressa ISSN 2341-4545

Resumo

CARVALHANA, Sofia et al. Acute Liver Failure due to Trazodone and Diazepam. GE Port J Gastroenterol [online]. 2017, vol.24, n.1, pp.40-42. ISSN 2341-4545.  http://dx.doi.org/10.1159/000450878.

Most antidepressant agents have the potential to cause liver injury, even at therapeutic doses. Nevertheless, drug-induced liver injury (DILI) from antidepressant agents is a rare event. There is no way to prevent idiopathic DILI, but the severity of the reaction may be minimized with prompt recognition and early withdrawal of the agent. We describe a rare case of a 63-year-old man presenting with acute liver failure after 3 months of trazodone and diazepam administration at normal therapeutic doses, requiring liver transplantation. This report should increase physicians’ awareness of this complication and call attention to the regular monitoring of liver tests in patients taking trazodone, in order to prevent life-threatening complications.

Palavras-chave : Antidepressive agents; Diazepam; Liver failure, acute/chemically induced; Trazodone.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons